| Model Number |
60007 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Unspecified Eye / Vision Problem (4471)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Manufacturing records were reviewed and found no deviations, non-conformances, or other manufacturing issues related to the reported event.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported that a patient presented during the postoperative period following implantation of a light adjustable lens+ (lal+) with a hyperopic refractive outcome of +7.50.Two light treatments were attempted to correct the refractive error without success.The patient had a history of prior radial keratotomy (rk) performed years before cataract extraction with intraocular lens implantation (ceiol).The treating physician reported that the prior rk incisions were deeper than typical and that keratometry values were extremely flat, ranging from approximately 20.00 to 23.00 diopters.Due to the degree of corneal flatness, the aberrometer was not able to accurately calculate the intraocular lens power and generated an incorrect recommended lens calculation based on a target manifest refraction spherical equivalent (mrse) of plano.An attempt was made to explant the lal+ due to the refractive outcome; however, explantation was not successful due to an unknown issue with the capsular bag.The treating physician plans to implant a secondary intraocular lens.No additional information is available.